# SDR CA100630004

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 79,016 hours
- Engine: Ge CF680C2A2
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hook
- Condition: Worn
- Location: Uplock Actuator
- Part time: 9,894 hours
- Component: Uplock Actuator
- Component part number: 730822B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF MPD TASK 292500-05-1, (GENERAL INSP OF CONTROL LINKAGE FOR CORROSION AND DAMAGE), RAT FAILED TO DEPLOY FROM BOTH THE CAPT`S OR F/O`S RELEASE LEVER.  PROBLEM WAS IDENTIFIED TO BE WITH THE UPLOCK ACTUATOR.  A NOTCH HAD WORN IN THE HOOK ASSY WHICH PREVENTED THE RAT ROLLER TO RELEASE FREELY FROM THE UPLOCK HOOK.  MFG HAS BEEN NOTIFIED OF THIS FIND AND WE ARE CURRENTLY WAITING FOR FEED BACK.
